# SDR CALA2024060301666

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N47505
- Make and model: Boeing 737-9
- Aircraft serial: 43433
- Aircraft time: 13,518 hours, 4,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 912000
- Part serial: 35164
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(B737-33-3-3180) AFT R/H STRONGBACK ASSY EMERG LIGHT INOP. TRANSCRIBED FROM HAECO GSO NRC 9288439. REMOVED AND REPLACED EMERGENCY AISLE LIGHT AFT RH IAW AMM BOEING 737 MAX 33-51-03-960-802 AND PERFORMED OP TEST OK.
